# SDR SWAA2018043021548

- Difficulty date: March 5, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR TO SIDE WALL SUPPORT CORRODED BETWEEN BS 400 TO BS 500D, LBL 25.  REPAIRED SUPPORT IAW SRM.
